# SDR USAA001337

- Difficulty date: August 24, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N851US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11278
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Part time: 25,155 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND MIDCARGO DOOR INNER SKIN BROKEN OFF WITH .25 INCH CRACK, UPPER FRAME INNER LIGHTENING HOLE.  CUT OUT DAMAGE.  INSTALLED DOUBLER AND FILLER.  (M)
